# SDR CA090813004

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 5,143 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301000001
- Condition: Failed
- Location: Left Wx
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TO, BOTH WEATHER RADARS FAILED. FLIGHT DIVERTED TO YVR.  DUE TO REPEAT SNAGS, NEW S/W INSTALLED ON BOTH RADAR PROCESSORS.   RT UNIT: P/N SAME, S/N RP00616  SW IS THROUGH HONEYWELL SB 930-1000-34-05 (TC 20090813004)
